Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Feb 25, 2012, 1:07 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2012, 1:07 PM EST (18:07 UTC)
- Expired
- Feb 25, 2012, 9:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
062 WHUS72 KJAX 251807 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 107 PM EST SAT FEB 25 2012 AMZ452-454-260200- /O.EXP.KJAX.SC.Y.0012.000000T0000Z-120225T1800Z/ /O.NEW.KJAX.SC.Y.0013.120225T1807Z-120226T0200Z/ FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 107 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS...NORTH 20 KNOTS. * WAVES/SEAS...SEAS WILL BE IN THE 5 TO 7 FOOT RANGE BEFORE SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-251915- /O.EXP.KJAX.SC.Y.0012.000000T0000Z-120225T1800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 107 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ472-474-260200- /O.EXT.KJAX.SC.Y.0012.000000T0000Z-120226T0200Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 107 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...SEAS WILL BE 6 TO 8 FEET RANGE BEFORE SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
325 WHUS72 KJAX 260155 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 855 PM EST SAT FEB 25 2012 AMZ452-454-260300- /O.EXP.KJAX.SC.Y.0013.000000T0000Z-120226T0200Z/ FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 855 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EST THIS EVENING... $$ AMZ472-474-260300- /O.EXP.KJAX.SC.Y.0012.000000T0000Z-120226T0200Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 855 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EST THIS EVENING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 9:34 AM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Feb 25, 9:34 AM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 AM EST SAT FEB 25 2012
.UPDATE...
NO CHANGES TO ONGOING FORECAST AS MUCH COOLER CONDITIONS EXPECTED
TODAY WITH HIGHS ONLY IN THE LOWER/MID 60S...ABOUT 20-25 DEGREES
BELOW YESTERDAY'S HIGHS. BRISK NORTH WINDS AT 10-15G20 MPH INLAND
AND 15-20G25 MPH ALONG THE COAST TODAY AND SHOULD REMAIN JUST
BELOW ANY LAKE WIND ADVISORY CRITERIA LEVELS. ABUNDANT HIGH CLOUDS
EXPECTED TODAY AND SKY CONDITIONS WILL OSCILLATE BETWEEN PARTLY TO
MOSTLY CLOUDY AT TIMES AND THAT TREND WILL CONTINUE INTO TONIGHT
AS NEXT SYSTEM APPROACHES FROM THE GULF OF MEXICO.
&&
.AVIATION...
VFR WITH GUSTY NORTH WINDS AT 10-15G15-20 KNOTS TODAY DIMINISHING
THIS EVENING.
&&
.MARINE...
STRONG NORTH FLOW AT 15-25 KNOTS WITH GUSTS TO 30 KNOTS OVER THE
COASTAL WATERS THIS MORNING WILL SLOWLY DIMINISH THIS AFTERNOON
WITH ADVISORY HEADLINES SLOWLY BECOMING CAUTION HEADLINES BY THIS
EVENING. SEAS AS HIGH AS 7-10 FEET WILL BE POSSIBLE OVER THE
OFFSHORE WATERS NEAR THE GULF STREAM WHILE CLOSER TO 4-7 FT IN THE
NEARSHORE WATERS.
RIP CURRENTS: LOW RISK TODAY WILL BECOME MODERATE ON SUNDAY WITH
ONSHORE FLOW DEVELOPING.
&&
.FIRE WEATHER...
RED FLAG CONDITIONS ALREADY ONGOING ACROSS NE FL WITH RH VALUES IN
THE 30-35% RANGE AND NORTH WINDS AT 10-15 MPH WITH GUSTS TO 20 MPH
AT TIMES. STILL APPEAR TO FALL SHORT OF RED FLAG CONDITIONS ACROSS
SOUTHEAST GEORGIA...BUT WILL LIKELY ISSUE FIRE DANGER STATEMENT TO
ACCOUNT FOR MARGINAL CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 38 57 51 / 0 10 40 40
SSI 58 43 57 55 / 0 10 60 60
JAX 60 39 58 54 / 0 10 60 60
SGJ 59 47 62 61 / 0 10 60 60
GNV 61 40 59 55 / 0 20 60 60
OCF 64 44 64 58 / 0 20 60 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM.
&&
HESS/WALKERHazardous weather outlook, Feb 25, 5:07 AM EST, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 507 AM EST SAT FEB 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261015- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 507 AM EST SAT FEB 25 2012 THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SMALL CRAFT ADVISORIES IN EFFECT THROUGH EARLY AFTERNOON... .DAY ONE...TODAY AND TONIGHT... WINDS WILL BE NORTH 20 KNOTS OVER COASTAL WATERS THROUGH EARLY AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH UNTIL 1 PM. GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND AGAIN WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:03 PM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Nassau, Union | 4 hr |
| Feb 25, 4:47 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 11 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.